Alert archive / North Carolina / Flash Flood Warnings in 2008
Flash Flood Warning 85, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 10, 2008, 7:47 AM EDT for Anson County, Richmond County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2008, 7:47 AM EDT (11:47 UTC)
- Expired
- Sep 10, 2008, 10:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anson County, NC, Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 133 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 8:00 AM EDT | FLASH FLOOD | 1 Sw Rockingham, NC | MULTIPLE ROAD CLOSURES NEAR ROCKINGHAM AND WATER IN HOMES NEAR SPRINGDALE DRIVE AND NEAR MILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 101147
FFWRAH
NCC007-153-101445-
/O.NEW.KRAH.FF.W.0085.080910T1147Z-080910T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
747 AM EDT WED SEP 10 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANSON COUNTY IN CENTRAL NORTH CAROLINA
RICHMOND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 1045 AM EDT
* AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER RICHMOND AND EASTERN ANSON
COUNTIES.
* LOCATIONS THREATENED WITH FLOODING INCLUDE ROCKINGHAM...HOFFMAN...
CORDOVA AND HAMLET.
HEAVY RAINS CONTINUE ALONG AND EAST OF THE PEE DEE RIVER. AREAS MOST
THREATENED IN ANSON COUNTY ARE IN THE VICINITY OF THE PEE DEE RIVER
NEAR AND SOUTH OF HIGHWAY 74. IN RICHMOND COUNTY... ROCKINGHAM AND
AREAS WEST ON HIGHWAY 74 AND SOUTH OF TOWARD NORTH CAROLINA 177 ARE
LIKELY TO BE MOST IMPACTED. HOWEVER HEAVY RAINS ARE SHOWING SIGNS OF
DRIFTING TOWARD HAMLET.
RESIDENTS AND MOTORISTS SHOULD BE ON THE ALERT FOR THIS DANGER
THROUGH THE MORNING HOURS. EVEN AFTER HEAVY RAINS HAVE
ENDED...FLOODING CAN TAKE SOME TIME TO RECEDE. REMEMBER DEBRIS CAN
BE LEFT BEHIND BY FLOOD WATERS AND BE A HAZARD TO TRAVEL.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.
LAT...LON 3482 7994 3509 7998 3517 7985 3517 7967
3515 7964 3516 7960 3507 7957 3506 7950
3504 7946 3499 7957 3497 7958 3490 7957
3485 7966 3482 7979 3481 7992
$$
142 follow-up statements
000
WGUS72 KRAH 101245
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
845 AM EDT WED SEP 10 2008
NCC007-153-101445-
/O.CON.KRAH.FF.W.0085.000000T0000Z-080910T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-RICHMOND NC-
845 AM EDT WED SEP 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
RICHMOND AND EASTERN ANSON COUNTIES...
AT 840 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKINGHAM
AND CORDOVA.
RADAR AND GROUND REPORTS INDICATE RAINFALL IN EXCESS OF SIX INCHES
NEAR AND SOUTHWEST OF ROCKINGHAM. A LARGER AREA OF FOUR TO SIX INCH
RAINS OVER THREE HOURS EXTENDS WEST INTO ANSON COUNTY ALONG HIGHWAY
74 AND OVER A LARGE PORTION OF SOUTHWEST RICHMOND COUNTY. HEAVY
RAINS ARE EXPECTED TO CONTINUE AT LEAST THROUGH 930 AM AND PERHAPS
BEYOND.
AT 840 AM...RAINFALL RATE OF ONE TO TWO INCHES PER HOUR WERE STILL
OCCURRING IN SOUTHEAST ANSON COUNTY SOUTH OF HIGHWAY 74...WITH ONE
INCH PER HOUR RATES OR MORE OVER MUCH OF SOUTHWEST RICHMOND COUNTY.
THIS IS A DANGEROUS SITUATION. THERE ARE MULTIPLE RURAL ROAD
CLOSURES AND WATER HAS ENTERED SOME HOMES. AVOID TRAVEL IN THE
WARNED AREA THIS MORNING TO ALLOW EMERGENCY PERSONNEL TO DO THEIR
JOBS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL IS CAUSING FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3482 7994 3509 7998 3517 7985 3517 7967
3515 7964 3516 7960 3507 7957 3506 7950
3504 7946 3499 7957 3497 7958 3490 7957
3485 7966 3482 7979 3481 7992
$$
14000
WGUS72 KRAH 101349
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
949 AM EDT WED SEP 10 2008
NCC007-153-101445-
/O.CON.KRAH.FF.W.0085.000000T0000Z-080910T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-RICHMOND NC-
949 AM EDT WED SEP 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
RICHMOND AND EASTERN ANSON COUNTIES...
AT 940 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKINGHAM
AND CORDOVA
AT 940 AM NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY RAINS
ADVANCING NORTH FROM SOUTH CAROLINA TOWARD ANSON COUNTY AND
ROCKINGHAM. THESE SHOWERS WILL COLLIDE WITH THE SLOWER MOVING CELLS
OVER ANSON AND RICHMOND COUNTY THIS MORNING. RAINFALL RATES MAY
EXCEED TWO INCHES PER HOUR FOR A TIME THIS MORNING SOUTH OF HIGHWAY
74. TO THE NORTH OF 74...HEAVY RAINS WILL BE MORE ISOLATED...WITH
MOST LOCATIONS RECEIVING ADDITIONAL RAINFALL OF TWO THIRDS INCH OR
LESS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL IS CAUSING FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN THE WARNED AREA.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3482 7994 3509 7998 3517 7985 3517 7967
3515 7964 3516 7960 3507 7957 3506 7950
3504 7946 3499 7957 3497 7958 3490 7957
3485 7966 3482 7979 3481 7992
$$
14What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 4:00 AM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Sep 10, 4:00 AM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 400 AM EDT WED SEP 10 2008 .SYNOPSIS...A BACKDOOR COLD FRONT WILL DROP SOUTHWARD THROUGH THE AREA TODAY... REACHING SOUTHERN NORTH CAROLINA BY THIS EVENING. A COOL AND DAMP HIGH PRESSURE AREA WILL PUSH IN FROM THE NORTH TONIGHT THROUGH THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 220 AM WEDNESDAY... IT STILL APPEARS THAT A BRIEF COLD AIR DAMMING EVENT IS IMMINENT... BUT ITS SETUP WILL LIKELY BE DELAYED ACCORDING TO RECENT OBSERVATIONAL AND MODEL TRENDS. THE LATEST SURFACE ANALYSIS SHOWS THE BACKDOOR FRONT STILL ACROSS NRN VA BACK THROUGH SW VA. WITH THE SURFACE HIGHS CENTER STILL BACK OVER MI... THE SOUTHWARD PUSH OF THE COOLER AND MORE DENSE AIR EAST OF THE MOUNTAINS HAS NOT YET BEGUN. ONCE THE SURFACE HIGH MOVES TO LAKE ERIE BY AFTERNOON... THE SURGE OF MORE STABLE AIR SHOULD BEGIN IN EARNEST. THE AIR MASS REMAINS UNSTABLE ACROSS NC WITH LIFTED INDICES HOLDING AT -2 TO -4... AND HEAVY SHOWERS AND ISOLATED STORMS CONTINUE TO DEVELOP OVER THE NORTHERN CWA... WITH LIFT LIKELY BOLSTERED BY THE PASSAGE OF THE RIGHT ENTRANCE REGION OF AN 80-90 KT UPPER JET. OBSERVED PRECIPITABLE WATER FROM CIRA SHOWS A STEADY STREAM OF GREATER THAN 150% OF NORMAL INTO NC FROM THE WSW... AND WATER VAPOR IMAGERY CONFIRMS THIS RIVER OF HIGH ATMOSPHERIC MOISTURE... SO THE AVAILABILITY OF MOISTURE THROUGH TODAY SHOULD NOT BE AN ISSUE. THE WIND FIELD THROUGH AT LEAST THE LOWEST 3 KM IS QUITE WEAK... SO THE CONTRIBUTION TO LIFT BY ISENTROPIC UPGLIDE IS LIKELY TO BE SMALL. BUT WITH THE UPPER JET STREAK HOLDING TO OUR NNE KEEPING FAVORABLE DYNAMIC LIFT POTENTIAL OVER NC AS WEAK/ SHEARING/ DIFFICULT-TO-TRACK MID LEVEL PERTURBATIONS PASS THROUGH... THIS FORCING SHOULD BE ENOUGH TO KEEP HIGH LIKELY TO CATEGORICAL POPS OVER THE CWA THROUGH TODAY. GIVEN THE ANTECEDENT WET GROUND AND RECENT RAINS... WILL NEED TO WATCH ANY HEAVY AND/OR TRAINING RAIN BANDS VERY CLOSELY... AND THIS RISK OF ISOLATED URBAN FLOODING WILL BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. MODEL GUIDANCE IS IN GOOD AGREEMENT BRINGING THE FRONT DOWN TO THE NC/VA BORDER REGION BY MID MORNING... BUT DURING THE AFTERNOON THE GFS PUSHES IT DOWN TO OUR SOUTHERN COUNTIES WHEREAS THE NAM HOLDS IT ACROSS THE CENTRAL SECTIONS. LOOKING BACK AT LOCAL DAMMING RESEARCH INCLUDING COMPOSITE MAPS OF PAST CASES... GIVEN THE MARGINAL STRENGTH OF THIS SURFACE HIGH (LESS THAN 1030 MB THROUGH TODAY) AND OF THE 850 MB FLOW... THE HIGHS CENTER NEEDS TO PUSH OVER NEW YORK STATE IN ORDER TO INITIATE DAMMING IN NC. SINCE THIS IS NOT EXPECTED TO HAPPEN UNTIL THIS EVENING... HAVE GONE WITH A DELAY IN THE DAMMING SETUP. PRIMARILY THIS WILL MEAN LINGERING INSTABILITY THROUGH THIS AFTERNOON OVER THE SOUTHERN HALF OF THE CWA AT LEAST... AND WE WILL ALSO NEED TO RAISE HIGHS ROUGHLY A CATEGORY... TO AROUND 74-84 ORIENTED NORTH TO SOUTH. THIS IS STILL A MARGINAL RISE IN TEMPS FOR AREAS NORTH OF HIGHWAY 64. AS THE HIGH CENTER SHIFTS EASTWARD INTO NEW ENGLAND AND STRENGTHENS A BIT TO AROUND 1030 MB UNDER THE INFLUENCE OF CONFLUENT FLOW ALOFT... THE FRONT SHOULD SLOWLY PUSH INTO THE SOUTHERN CWA TONIGHT. MORE STABLE AIR SHOULD PUSH IN FROM THE NORTH AND WITH THE UPPER JETLET SHIFTING NE AND AWAY FROM NC WHILE ISENTROPIC UPGLIDE WEAKENS FURTHER... WILL SHOW A DECREASING TREND OF POPS TO CHANCE NORTH AND LOW LIKELY POPS SOUTH FOR LIGHT RAIN OR DRIZZLE. LOWS 63-70. -GIH && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 315 AM WEDNESDAY... THURSDAY/THURSDAY NIGHT: CONFIDENCE IN THE FORECAST DETAILS HERE IS BELOW NORMAL. WITH THE DEPARTURE OF THE MEAN MID LEVEL TROUGH OFF THE NOVA SCOTIA COAST... THE FLOW ALOFT OVER EASTERN CANADA AND THE NORTHEAST STATES FLATTENS... AND SLOW BUT STEADY MID LEVEL HEIGHT RISES COMMENCE OVER NC. THE DAMMING SURFACE HIGH SHOULD MAX OUT IN STRENGTH NEAR 1030 MB LATE TONIGHT BEFORE SHIFTING OFF THE COAST AND WEAKENING LATE THURSDAY/THURSDAY NIGHT IN THE FACE OF THE QUICKLY WANING UPPER SUPPORT. BUT AS IS OFTEN THE CASE WITH THESE DAMMING EVENTS...THE COOL STABLE SURFACE-BASED POOL WILL BE DIFFICULT TO DISLODGE IMMEDIATELY. WITH MOISTURE REMAINING HIGH THROUGH THE COLUMN WITH ABUNDANT CLOUD COVER TO LIMIT INSOLATION...EXPECT THE WEDGE REGIME TO HOLD FIRM OVER MOST OF THE PIEDMONT THROUGH THURSDAY NIGHT. WITH THE GFS SHOWING WEAK ISENTROPIC UPGLIDE PERSISTING AND WILL POSSIBLE ADDITIONAL LIFT SUPPORT FROM THE LEFT EXIT REGION OF AN UPPER JET NOSING IN FROM THE NE... HAVE HELD ONTO LOW CHANCE POPS...A BIT HIGHER SOUTH WHERE MODELS DEPICT WEAK DESTABILIZATION. HAVE HIGHS THURSDAY OF 72-80... FOLLOWED BY LOWS OF 64-70. FOR FRIDAY/FRIDAY NIGHT: ANALYSIS OF SIMILAR DAMMING CASES WITH THIS SURFACE HIGH STRENGTH AND MOVEMENT AND MID LEVEL PATTERN SUGGESTS EROSION WILL LIKELY OCCUR EARLY FRIDAY... WHEN THERE SHOULD BE ENOUGH VERTICAL MIXING AND HORIZONTAL COOL POOL DRAINAGE TO FINALLY DISSIPATE THE RESIDUAL WEDGE AIR MASS. BUT MOISTURE IS EXPECTED TO REMAIN HIGH WITH THE GFS AND NAM SHOWING PRECIPITABLE WATER STILL WELL ABOVE 2 INCHES. WILL GO WITH 40-50% CHANCES WITH CONTINUED HIGH CLOUD COVER. WITH STEADILY RISING LOW LEVEL THICKNESSES... TEMPERATURES SHOULD START TO APPROACH NORMALS ONCE AGAIN... AND HAVE GONE WITH HIGHS OF 80-86. WEAK SURFACE TROUGHING IS EXPECTED THROUGH CENTRAL NC FRIDAY NIGHT BUT WITH RISING HEIGHTS AND NO FORCING EVIDENT... WILL TREND BOTH POPS AND SKY COVER DOWNWARD. LOWS 67-71. -GIH && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 330 AM WEDNESDAY... THROUGH EARLY NEXT WEEK THE LATEST MODEL GUIDANCE CONTINUES TO SUPPORT THE CURRENT FORECAST OF ABOVE NORMAL TEMPERATURES WITH THUNDERSTORM CHANCES GENERALLY BELOW CLIMATOLOGY... 20-30%... MAINLY IN THE AFTERNOON/EVENING. MID LEVEL RIDGING PERSISTS OVER THE SOUTHEAST STATES WHILE A LARGE TROUGH SHIFTS SLOWLY EASTWARD THROUGH NORTH CENTRAL NORTH AMERICA. THE LATEST GFS AMPLIFIES THIS TROUGH SUFFICIENTLY AS MOVES INTO EASTERN CANADA SUCH THAT IT PUSHES A COLD FRONT SOUTH THROUGH NC SUNDAY NIGHT... HOWEVER THE PREVIOUS GFS AND THE RECENT ECMWF SUPPORT A LESS AMPLIFIED SOLUTION WITH MORE RIDGING HOLDING OVER THE SOUTHEAST. WILL STAY WITH THIS COURSE AND COOL TEMPS DOWN ONLY MARGINALLY FOR TUESDAY... WITH CHANCE POPS. -GIH && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... AS OF 400 AM WEDNESDAY... A BOUNDARY MOVING THROUGH THE AREA COMBINED WITH ABUNDANT SURFACE MOISTURE AND MID/UPPER LEVEL DISTURBANCES WILL LEAD TO PERSISTENT CHANCE FOR RAIN THROUGH TONIGHT. MVFR CONDITIONS WILL GRADUALLY LOWER TO IFR...OCCASIONAL LIFR IN RAIN...DRIZZLE AND FOG THROUGH THE MORNING INTO THE EARLY AFTERNOON. CONDITIONS WILL IMPROVE TO MVFR THURSDAY AND CONTINUE INTO FRIDAY DUE TO PREVAILING MOIST EASTERLY FLOW. A TROUGH MOVING THROUGH THE AREA FRIDAY INTO SATURDAY COMBINED WITH MOISTURE AND UPPER LEVEL DISTURBANCES WILL RESULT IN DIURNAL SHOWERS AND THUNDERSTORMS. STRATUS AND FOG POSSIBILE EACH MORNING. CONDITIONS WILL GRADUALLY IMPROVE SUNDAY AS WEAK HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...RHJ
Hazardous weather outlook, Sep 10, 4:18 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 418 AM EDT WED SEP 10 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-110900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 418 AM EDT WED SEP 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AREAS OF RAIN AND THUNDERSTORMS ARE EXPECTED OVER CENTRAL NORTH CAROLINA TODAY INTO THIS EVENING... AS A COLD FRONT APPROACHES FROM THE NORTH. DUE TO THE HEAVY RAIN BROUGHT BY TROPICAL STORM HANNA... THE GROUND REMAINS MOIST... AND STREAMS CONTINUE TO RUN HIGH ACROSS CENTRAL NORTH CAROLINA. THIS ADDITIONAL RAINFALL MAY PRODUCE LOCALIZED FLOODING IN URBAN AREAS AND IN LOCATIONS WITH POOR DRAINAGE SUCH AS CONTRUCTION ZONES. TOTAL RAINFALL OF ONE HALF TO AROUND ONE INCH... WITH LOCALLY HIGHER AMOUNTS... IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. GIH
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:17 AM EDT | Areal Flood Advisory | RAH | Vance, Warren | 118 min |
| Sep 10, 4:40 AM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 2 hr |
| Sep 10, 5:15 AM EDT | Flash Flood Warning | RAH | Anson, Richmond | 3 hr |
| Sep 10, 10:42 AM EDT | Areal Flood Warning | RAH | Anson, Richmond | 4 hr |
| Sep 10, 11:05 AM EDT | Flash Flood Watch | RAH | Anson, Chatham, Cumberland, Davidson, Edgecombe, Franklin and 15 more | 13 hr |
Nearby
Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.